The Fatou Property of Block Spaces

J. Math. Sci. Univ. Tokyo
Vol. 22 (2015), No. 3, Page 663–683.

Sawano, Yoshihiro ;Tanaka, Hitoshi
The Fatou Property of Block Spaces
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

Around thirty years ago, block spaces, which are the predual of Morrey spaces, had been considered. However, it seems that there is no proof that block spaces satisfy the Fatou property. In this paper the Fatou property for block spaces is verified and the predual of block spaces is characterized.

Keywords: Associate space, block space, Fatou property, Morrey space, predual space.

Mathematics Subject Classification (2010): 42A45, 42B30.
Mathematical Reviews Number: MR3408071

Received: 2013-08-13